+44 1865 273566
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Mathematical Finance, (Martingale) Optimal Transport, (Optimal) Skorokhod Embedding, Stochastic Control, Numerical Methods
I am a Postdoctoral Research Assistant in Mathematical Institute. I was awarded my Ph.D. degree in Applied Mathematics at Ecole Polytechnique, France.
I have a general interest in Mathematical Finance and its interplay with Probability and Stochastic Processes. During my thesis, I mainly focused on the duality theory for martingale optimal transport problem and optimal Skorokhod embedding, which reflects the pricing-hedging duality in robust finance. Now my concern is on developping numerical methods for the martingale optimal transport problem.
Tutor: University of Oxford, United Kingdom
Course: Continuous Martingales and Stochastic Calculus, 2017; Prof. Jan Oblój
Teaching assistant: Ecole Polytechnique, France
Course: Stochastic Models in Finance, 2015-2016; Prof. Nizar Touzi
Prizes, Awards, and Scholarships:
2013-2016 Gaspard Monge Fellowship, Foundation of Ecole Polytechnique
2009-2013 Eiffel Scholarship, EGIDE - Centre français pour l'accueil et les échanges internationaux
Major / Recent Publications:
with J. Oblój. Computational methods for martingale optimal transport problems. Preprint, 2017.
A stability result on optimal Skorokhod embedding. Preprint, arXiv:1701.08204 [math.PR], 2017.
with J. Claisse and P. Henry-Labordère. Robust hedging of options on local time. Forthcoming in Journal of Optimization Theory and Applications, 2017.
with X. Tan and N. Touzi. Tightness and duality of martingale transport on the Skorokhod space. Stochastic Processes and their Applications, 127(3), 927-956, 2017.
with X. Tan and N. Touzi. Optimal Skorokhod embedding under finitely-many marginal constraints. SIAM J. Control Optim., 54(4), 2174-2201, 2016.
with X. Tan and N. Touzi. On the monotonicity principle of optimal Skorokhod embedding problem. SIAM J. Control Optim., 54(5), 2478-2489, 2016.
with C. Martini, L. Neufcourt and A. Jacquier. Generalised arbitrage-free SVI volatility surfaces. SIAM J. Finan. Math., 7(1), 619-641, 2016.